# SDR AALA20161007006

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 50,707 hours, 24,802 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177502
- Part serial: 80428R
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HEAVY FUMES AND ODORS FILLED CABIN WHEN PACKS WHERE TURNED ON WITH APU RUNNING.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE APU FUEL CONTROL IAW AMM 49-30-01. OPS AND LEAK CHECKED GOOD.
